MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. SUREFORM; STAPLE, IMPLANTABLE

INTUITIVE SURGICAL, INC. SUREFORM; STAPLE, IMPLANTABLE
Model Number 480545
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a robotic thoracic procedure, a disposable robotic stapler was being placed.The stapler would not advance fully through the trocar and there was additional difficulty when attempting to remove the device.The stapler was not on tissue and was not used prior to being removed completely from the patient.Once removed, the team at the surgical field inspected the device and noticed a piece seemed to be missing from the "sheath" at the wrist of the stapler.

Brand Name
SUREFORM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key24291366
Report Number24291366
Device Sequence Number18474690
Product Code GDW
UDI-Device Identifier00886874117590
UDI-Public(01)00886874117590
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2026
Report Date (Section F) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number480545
Device Lot NumberK11250828
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA01/19/2026